# SDR AALA202203043020

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 31,567 hours, 3,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CABIN CEILING EMERGENCY LIGHTS FROM 36C TO 42C INOPERATIVE. ACCOMPLISHED SATISFACTORY RESET AND OPERATIONAL CHECK PER AMM 33-51-00.
